# SDR CA030603001

- Difficulty date: May 31, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shutoff Valve
- Part number: 16480101
- Condition: Failed
- Location: Nlg Steering
- Part time: 23,052 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE OFF ROLL, THE FLIGHT CREW REPORTED THAT THEY COULD NOT MAINTAIN RUNWAY CENTERLINE.  HAD TO USE FULL LT RUDDER DEFLECTION.  AIRCRAFT PULLED TO RT.ABORTED TAKE OFF AT 60 KTS (WIND WAS STRAIGHT DOWN THE RUNWAY). AFTER REPLACING THE NOSE WHEEL STEERING ELECTRO HYDRAULIC SHUT OFF VALVE (EHSV),  NO FURTHER DISCREPANCY WAS NOTED DURING THE HIGH SPEED TAXI TEST AND AIRCRAFT RETURNED TO SERVICE.
